Subgraphs, Closures and Hamiltonicity

Share/Save/Bookmark

Broersma, H.J. and Schiermeyer, I. (1994) Subgraphs, Closures and Hamiltonicity. Discrete Applied Mathematics, 51 (1-2). pp. 39-46. ISSN 0166-218X

[img]
Preview
PDF
500Kb
Abstract:Closure theorems in hamiltonian graph theory are of the following type: Let G be a 2- connected graph and let u, v be two distinct nonadjacent vertices of G. If condition c(u,v) holds, then G is hamiltonian if and only if G + uv is hamiltonian. We discuss several results of this type in which u and v are vertices of a subgraph H of G on four vertices and c(u, v) is a condition on the neighborhoods of the vertices of H (in G). We also discuss corresponding sufficient conditions for hamiltonicity of G.
Item Type:Article
Copyright:© 1994 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29741
Official URL:http://dx.doi.org/10.1016/0166-218X(94)90092-2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140375